Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - A. De Masi - E. Presutti

Tunnelling in nonlocal evolution equations

created on 22 Sep 2004
modified by belletti on 13 Jan 2005

[BibTeX]

Published Paper

Inserted: 22 sep 2004
Last Updated: 13 jan 2005

Journal: J. Nonlin. Math. Phys.
Volume: 12
Number: 1
Pages: 50-63
Year: 2005

Abstract:

We study ``tunnelling'' in a one-dimensional, non local evolution equation, by assigning a penalty functional to orbits which deviate from solutions of the evolution equation. We discuss the variational problem of computing the minimal penalty for orbits which connect two stable, stationary solutions.

Keywords: Tunnelling, Nonlocal evolution equations

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1